UMP Institutional Repository

Browse by Author All List

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Jump to: M
Number of items: 1.

M

Ma, Xiuqin and Qin, Hongwu and Norrozila, Sulaiman and Herawan, Tutut and Jemal, H. Abawajy (2014) The Parameter Reduction of the Interval-Valued Fuzzy Soft Sets and Its Related Algorithms. IEEE Transactions On Fuzzy Systems, 22 (1). pp. 57-71. ISSN 1063-6706

This list was generated on Thu Nov 15 00:37:01 2018 +08.